Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Occasional pain in one leg, back of knee on nerve stretching, taking neurobin forte and calcium. Can I continue this?

my husband has pain in one leg sometime back of knee and sometime side of the leg but he feels that when a nerve stretched then he feels pain and find difficulty when he walks. He took a tablet of neurobin forte and tablet of calcium . He also massage a leg with sandhi sudha oil. He feels better sometime. I want to know can he take above mentioned table continue or take some more medicine. Regards, Indu
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query.

From description , it seems radicular pain in leg due to compression or streching of nerve.

I suggest you to consult an orthopaedician nearby for a detailed clinical and neurological examination.

Your doctor after diagnosing the condition , may send you to a physical therapist for muscle stretching and strengthening exercises.

You can take neurobion forte and calcium tablets after consultation with your doctor.

Wishing you good health
Dr Saurabh Gupta
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor